# SDR 2002UALA01817

- Difficulty date: December 3, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD IS CORRODED BS 324, RBL 61, WL 208.  MAJOR REPAIR ACCOMPLISHED. SPLICED CABIN FLOORBEAM UPPER CHORD.
